cough-cold-icon
TB medicines AKT4 cause fatigue?
My mother is given AKT4 kit to treat pulmonary TB which are of very high dosage but we notice after started taking medicines for a week, she is feeling fully tiered morning and night, dizziness and itchy skin at night. She was not like this before medicines. So are these side effects of TB drugs? Do we need to reduce dosage? She has bp and no sugar complaints. Pls suggest.
51 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Needed detailed history do a online consultation with a pulmonologist for further evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +130
Consult with a doctor
Online now
TB medicines do have some side effects including feeling of weakness in the beginning of treatment
Next Steps
Consult a pulmonologist online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Do a online consultation with Pulmonologist for better evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Drugs are given based on body weight..have a detailed consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. I understand your concerns . Do a online consult for a detailed analysis of your symptoms and to suggest you further management of plan and treatment Prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
What is your mother's weight.if there is itching, pl consult Pulmonologist. Pl consult Pulmonologist online with all the reports and treatment taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.